A class of diophantine equations connected with certain elliptic curves over
Compositio Mathematica, Tome 38 (1979) no. 3, pp. 329-346
Cet article a éte moissonné depuis la source Numdam
@article{CM_1979__38_3_329_0,
author = {Stroeker, R. J.},
title = {A class of diophantine equations connected with certain elliptic curves over $Q(\sqrt{-13})$},
journal = {Compositio Mathematica},
pages = {329--346},
year = {1979},
publisher = {Sijthoff et Noordhoff International Publishers},
volume = {38},
number = {3},
zbl = {0402.14010},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1979__38_3_329_0/}
}
TY - JOUR
AU - Stroeker, R. J.
TI - A class of diophantine equations connected with certain elliptic curves over $Q(\sqrt{-13})$
JO - Compositio Mathematica
PY - 1979
SP - 329
EP - 346
VL - 38
IS - 3
PB - Sijthoff et Noordhoff International Publishers
UR - http://geodesic.mathdoc.fr/item/CM_1979__38_3_329_0/
LA - en
ID - CM_1979__38_3_329_0
ER -
%0 Journal Article
%A Stroeker, R. J.
%T A class of diophantine equations connected with certain elliptic curves over $Q(\sqrt{-13})$
%J Compositio Mathematica
%D 1979
%P 329-346
%V 38
%N 3
%I Sijthoff et Noordhoff International Publishers
%U http://geodesic.mathdoc.fr/item/CM_1979__38_3_329_0/
%G en
%F CM_1979__38_3_329_0
Stroeker, R. J. A class of diophantine equations connected with certain elliptic curves over $Q(\sqrt{-13})$. Compositio Mathematica, Tome 38 (1979) no. 3, pp. 329-346. http://geodesic.mathdoc.fr/item/CM_1979__38_3_329_0/